# SDR AU510002052

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 6225135002
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 45,912 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR PEDESTAL FAILED.
